# SDR CA110726003

- Difficulty date: July 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-81Q
- Aircraft time: 32,945 hours
- Engine: Cfmint CFM567B262
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 26123111
- Condition: Failed
- Location: Mlg
- Part time: 276 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF , WHAT WAS DESCRIBED AS A BANG WAS REPORTED TO THE CAPTAIN BY THE CABIN CREW.  NO OTHER ISSUES WERE REPORTED BY THE FLIGHT CREW IN CRUISE. UPON LANDING IT WAS DISCOVERED THAT NR 2 MAIN WHEEL RECEIVED SUBSTANTIAL TREAD SEPARATION ON TAKEOFF. THIS CAUSED DAMAGE TO THE INBD FLAP AS WELL AS THE INBD SPOILER.  THE, NR1 & NR2 MAIN WHEEL WERE REPLACED AND THE OTHER DAMAGE IS BEING ASSESSED.
